# SDR MWEA96425

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Low Press
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK, FOUND FWD GALLEY SERVICE DOOR EVAC SLIDE PRESSURE LOW.  REPLACED GALLEY DOOR EVACUATION SLIDE.
